Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A generalization of non-commutative Jordan algebras


Author: R. W. Ritchie
Journal: Proc. Amer. Math. Soc. 10 (1959), 926-930
MSC: Primary 17.00
MathSciNet review: 0109839
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.00

Retrieve articles in all journals with MSC: 17.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0109839-X
Article copyright: © Copyright 1959 American Mathematical Society